# SDR DHL2003604566

- Difficulty date: May 13, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CENTER L/E FORMER CRACKED 0.500 AT XFS 304.000. REMOVED FASTENERS IAW SRM 51-1-21 PG 1 AND FABRICATED ANGLE DOUBLER IAW SRM 57-2-0 PG 9,10. CLEANED,TREATED AND PRIMED AREA AND ANGLE DOUBLER IAW SRM 51-1-8B. INSTALLED ANGLE DOUBLER WITH NEW FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.
